# SDR R61A2023012700077

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065663003
- Condition: Corroded
- Location: Frms 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FLOOR PAN BTWN FR12 AND 14, RH FWD R1 DOOR CUTOUT CORRODED. R&R IAW SRM 51-41-02 AND 51-43-04.
